North Carolina, 2013Damaging Wind in North Carolina, July 9, 2013
July 9, 2013 · NWS ILM · 1 event in 1 county or zone
A thunderstorm produced damaging winds in Tolarsville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm produced damaging winds in Tolarsville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jul 9, 6:41 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 9, 6:41 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
741 PM EDT TUE JUL 9 2013
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL REMAIN OFFSHORE THROUGH THE WEEK. A COLD
FRONT WILL APPROACH FROM THE NORTHWEST LATE THURSDAY BEFORE STALLING
INLAND ACROSS THE CAROLINAS. TROPICAL CYCLONE CHANTAL...OR REMNANTS
OF THIS SYSTEM...MAY APPROACH THE SOUTHEAST COAST THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 730 PM TUESDAY...ONCE AGAIN CONVECTION HAS ALL BUT
DISAPPEARED THIS EVENING ACROSS THE AREA. HAVE FOLLOWED SUITE
WITH THE POPS. AS WAS MENTIONED EARLIER...MODELS ARE IN CONSENSUS
THAT DIURNAL CONVECTION WILL NOT OCCUR. IT APPEARS A BAND OF
SLIGHTLY LOWER PW WILL ROTATE IN FROM THE EAST WHICH MAY HAVE AN
IMPACT ON THE FORECAST FOR WEDNESDAY AS WELL. TEMPERATURE
READINGS ARE A LITTLE DISTORTED WITH THE RAIN THAT DID OCCUR INLAND BUT
OVERALL TRENDS LOOK GOOD. NO OTHER CHANGES.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...BERMUDA HIGH PRESSURE WILL CONTINUE TO
PRODUCE A SOUTHERLY RETURN FLOW ACROSS THE AREA WHILE A MID LEVEL
TROUGH WILL APPROACH FROM THE NORTHWEST PUSHING A COLD FRONT INTO
THE CAROLINAS ON THURS. A FEW MINOR SHORTWAVES WILL RIDE THROUGH
THE BASE OF THE MAIN TROUGH THROUGH THE CAROLINAS AHEAD OF THE
MAIN TROUGH. IT LOOKS LIKE ONE SHORTWAVE WILL REACH THE CENTRAL
CAROLINAS BY WED AFTN TO ENHANCE CONVECTION ALONG THE PIEDMONT
TROUGH. OTHER MORE LOCALIZED CONVECTION WILL BE ASSOCIATED WITH
SEA BREEZE CONVERGENT BOUNDARY ON WED AFTN INTO EVENING. THE FLOW
WILL VEER SLIGHTLY AS THIS TROUGH APPROACHES AND MOVES THROUGH
PRODUCING A MORE WESTERLY STEERING FLOW ALOFT. EXPECT STORMS TO
MOVE FROM THE SW TO NE BUT CONVECTIVE DEBRIS CLOUDS WILL MOVE MORE
OVER THE AREA IN A MORE WESTERLY MID TO UPPER LEVEL FLOW. MODELS
ALSO SHOW RIDGE ALOFT NUDGING IN FROM THE EAST AGAIN ON WED. THIS
MAY KEEP MOST SHWRS/TSTMS FARTHER INLAND ON WED BUT BY THURS AS
THE MAIN MID TO UPPER TROUGH PUSHES THE FRONT EAST...EXPECT MORE
ACTIVE WEATHER WITH BETTER LIFT AND DEEP LAYER MOISTURE. EXPECT A
MORE ACTIVE LINE OF STORMS TO DEVELOP INLAND IN THE AFTN AND
MARCH EAST THROUGH THE AREA REACHING THE COAST THURS NIGHT.
THEREFORE HIGHEST CHC WILL AGAIN OCCUR INLAND BUT WILL AFFECT THE
COAST LATER THURS. ALTHOUGH THE THREAT OF SEVERE WEATHER APPEARS TO BE
LOW STORMS WILL CONTAIN HEAVY RAINFALL AND FLOODING COULD BECOME A
PROBLEM IN AREAS THAT ARE IMPACTED BY MULTIPLE STORMS.
DURING EACH DAY TEMPERATURES WILL RANGE FROM MID 80S TO AROUND 90 AS
CLOUD COVER AND SHOWERS/THUNDERSTORMS HOLD HIGHS A LITTLE SHORT OF
CLIMO. LOWS WILL END UP A LITTLE ABOVE CLIMO WITH DEBRIS CLOUDS AND
MOISTURE KEEPING TEMPS IN THE LOW TO MID 70S.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 3 PM TUESDAY...UNCHARACTERISTICALLY AMPLIFIED SUMMERTIME UPPER
TROUGH TO PUSH A COLD FRONT INTO THE AREA ON FRIDAY. AMPLE FORCING
THROUGH A DEEP LAYER SHOULD YIELD HIGH RAINFALL CHANCES WHILE
EXTENSIVE CLOUD COVER KEEPS HIGHS A FEW DEGREES BELOW CLIMO. THE
UPPER TROUGH REMAINS CLOSE TO OUR LONGITUDE ON SATURDAY. THE UPPER
SECTION OF THE TROUGH PULLS TO THE NORTH AND WEAKENS WHILE THE
SOUTHERN EXTENT TRIES TO SPLIT SOUTHWARD LEAVING BEHIND A MID LEVEL
SHEAR LINE. THE COLD FRONT WILL REMAIN STALLED ALONG THE COAST.
ONSHORE LOW LEVEL FLOW AND THE MID LEVEL TROUGH AXIS STILL EXPECTED
TO PROVIDE LIFT FOR ANOTHER FAIRLY ACTIVE AND UNSETTLED DAY. SURFACE
AND MID LEVEL FEATURES MAY RETROGRADE JUST ENOUGH SUNDAY FOR A
SLIGHTLY LESS ACTIVE DAY AND THE FRONT ITSELF ALL BUT WASHES OUT.
FORECAST CONFIDENCE IS PRETTY LOW HOWEVER DUE TO A FAIRLY ANOMALOUS
PATTERN ALOFT. ALSO RETROGRADING SOUTH AND WEST WILL BE A RENEWED
VORT FROM THE EARLY PERIOD TROUGH...MAKING ITS WAY TOWARDS CAPE
HATTERAS BY MONDAY ACCORD TO GFS. THIS MODEL IS QUITE THE OUTLIER
WITH REGARDS TO THIS FEATURES STRENGTH AND SPEED HOWEVER. THE
STRENGTH OF THE UPPER RIDGES BUILDING BOTH UPSTREAM AND DOWNSTREAM
DO MAKE ITS SOLUTION HARD TO COMPLETELY RULE OUT HOWEVER. MONDAY AND
TUESDAY WILL THUS STRUGGLE TO FEATURE TEMPERATURES THAT RETURN TO
CLIMO BY DAY AS THEY MAY FALL A LITTLE SHORT DUE TO CONTINUED FAIRLY
CLOUDY CONDITIONS. SIMILARLY IT IS HARD TO DISCERN ANY MEANINGFUL
DECREASE IN RAINFALL CHANCES LATE IN THE PERIOD. JUST FOR SAKE OF
COMPLETION TO TOUCH UPON CHANTAL IT EFFECTS WILL LIKELY BE LIMITED
TO BEACH/WAVE CONDITIONS AS IT DOES NOT SEEM FATED TO MAKE IT THIS
FAR NORTH...IF IT EVEN SURVIVES ITS TREK ACROSS THE MOUNTAINOUS
PARTS OF HISPANIOLA.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 00Z...CURRENTLY VFR ACROSS THE CWA AS CONVECTION OVER THE
FORECAST AREA HAS CEASED THIS EVENING. A BRIEF SPRINKLE IS POSSIBLE
AT KFLO THIS EVENING...BUT OTHERWISE NO PCPN IS EXPECTED TONIGHT.
VFR SHOULD PREVAIL OVERNIGHT AS CONVECTIVE DEBRIS CLOUDS LIMIT THE
FOG/STRATUS THREAT. CANNOT RULE OUT TEMPO MVFR VSBYS INLAND JUST
BEFORE DAYBREAK...BUT CONFIDENCE IS LOW ATTM. MORE DIURNAL CU WILL
DEVELOP ON WEDNESDAY ALONG WITH SCT/BKN CIRRUS. EXPECT S/SW WINDS
8-12 KTS DURING THE DAY WITH THE BERMUDA HIGH OFFSHORE. THE MODELS
AGAIN FAVOR ISOLATED CONVECTION INLAND DURING THE DAY AS PWAT VALUES
REMAIN NEAR 2.0 INCHES AT KLBT/KFLO. WILL INCLUDE VCSH FOR THE
INLAND SITES TO ACCOUNT FOR AFTN PIEDMONT TROUGH ACTIVITY.
EXTENDED OUTLOOK...SCT SHOWERS/T-STORMS THURSDAY WILL LIKELY BECOME
MORE NUMEROUS INTO THE WEEKEND...WITH BRIEF LOCALIZED PERIODS OF
MVFR/IFR POSSIBLE.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 730 PM TUESDAY...WINDS AND SEAS ARE STABLE THIS EVENING. ANY
CONVECTION HAS REMAINED WELL INLAND WITH NO DISTORTION. NO CHANGES
TO THE FORECAST.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...SOUTHWEST FLOW CONTINUES WED AND THU AS BERMUDA
HIGH REMAINS OFF THE COAST. APPROACH OF WEAKENING COLD FRONT FROM
THE NORTHWEST TIGHTENS GRADIENT THU AND THU NIGHT. SPEEDS WILL CLIMB
INTO THE 15 TO 20 KT RANGE AND MAY BRIEFLY EXCEED 20 KT LATE THU AND
THU NIGHT. SEAS BUILD FROM 2 TO 3 FT WED TO 3 TO 5 FT THU AND THU
NIGHT. MIGHT HAVE A SMALL WINDOW WHERE SEAS OPEN TO SOUTHWEST
FETCH...BASICALLY SOUTHEAST OF BALD HEAD ISLAND...EXCEED 6 FT THU
EVENING.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...SOUTHERLY RETURN FLOW WILL CONTINUE WED AND
THU AROUND BERMUDA HIGH. A MORE PRONOUNCED PIEDMONT TROUGH ON WED
WILL SHARPEN THE GRADIENT PRODUCING AN INCREASE IN WINDS FROM 10
TO 15 KTS UP TO A SOLID 15 KTS LATE WED INTO THURS. THIS
PERSISTENT SOUTHERLY PUSH WILL CAUSE A RISE IN SEAS FROM 2 TO 3 FT
WED MORNING UP TO 3 TO 4 FT BY WED AFTN INTO THURS MORNING...ESPECIALLY
IN THE OUTER WATERS.
BY THURS AFTN A COLD FRONT WILL APPROACH FROM THE NORTHWEST
TIGHTENING THE GRADIENT WINDS FURTHER AND CAUSING THEM TO VEER
AROUND TO THE SW THROUGH THE AFTN AND MORE WESTERLY BY FRI
MORNING. THIS INCREASED SOUTHERLY PUSH WILL CAUSE A FURTHER RISE
IN SEAS UP CLOSE TO SCA THRESHOLDS. WNA SHOWS PEAK IN SEAS SHORTLY
AFTER MIDNIGHT THURS NIGHT BEFORE WINDS WEAKEN AND VEER AROUND TO
MORE WESTERLY BY FRI MORNING. SHWRS/TSTMS WILL BE MORE WIDESPREAD
LATE THURS INTO THURS NIGHT AHEAD OF COLD FRONT.
LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 3 PM THURSDAY...SOUTHWEST WINDS ON FRIDAY WILL RELAX SLIGHTLY
AS A COLD FRONT PUSHES INTO THE EASTERN CAROLINAS AND THE TIGHTEST
GRADIENT IS DISPLACED JUST EAST OF THE 20 NM FCST ZONES. ANY
SCEC-WORTHY 5 FT SEAS WILL BE SHORT LIVED AS THERE WILL ALSO BE A
DOWNWARD TREND IN WAVE HEIGHT. TOUGH CALL ON WINDS BY SATURDAY AS
THE FRONT MAY STALL RIGHT ALONG THE COAST BUT THERE IS ALSO A SLIGHT
POSSIBILITY OF A WEAK WAVE LIFTING NORTHWARD OUT OF THE BAHAMAS.
RIGHT NOW LOOKS LIKE A WEAK EASTERLY FLOW BUT MAYBE STRONGER
WIND/LARGER WAVES IF THE BAHAMA LOW IS REAL/STRONGER THAN THOUGHT.
TROUGH REMNANTS OF THE COLD FRONT DRIFTS BACK INLAND ON SUNDAY ONCE
AGAIN YIELDING A LIGHT ONSHORE/EASTERLY OR SOUTHEASTERLY FLOW.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
SYNOPSIS...SHK
NEAR TERM...SHK
SHORT TERM...III
LONG TERM...III
AVIATION...BJR
Hazardous weather outlook, Jul 9, 3:04 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
404 PM EDT TUE JUL 9 2013
NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-056-
102015-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
404 PM EDT TUE JUL 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-254-256-102015-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
404 PM EDT TUE JUL 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-108-SCZ054-102015-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-
404 PM EDT TUE JUL 9 2013
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ110-102015-
COASTAL BRUNSWICK-
404 PM EDT TUE JUL 9 2013
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
12
In the hours before
Special weather statement, Jul 9, 3:03 PM EST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
403 PM EDT TUE JUL 9 2013
SCZ017-023-092100-
DARLINGTON-MARLBORO-
403 PM EDT TUE JUL 9 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS MARLBORO AND DARLINGTON
COUNTIES THROUGH 500 PM EDT...
AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONT CLARE...OR ABOUT 12 MILES NORTH OF DARLINGTON...MOVING EAST AT
10 MPH.
SOME LOCATIONS IMPACTED INCLUDE BROWNSVILLE...CLIO...DUNBAR...MONT
CLARE...BLENHEIM AND SOCIETY HILL.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3465 7952 3455 7949 3438 7959 3437 7959
3435 7986 3452 7987 3454 7984
TIME...MOT...LOC 2004Z 257DEG 7KT 3446 7978
BACONSpecial weather statement, Jul 9, 3:05 PM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
405 PM EDT TUE JUL 9 2013
SCZ032-092100-
FLORENCE-
405 PM EDT TUE JUL 9 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS FLORENCE COUNTY THROUGH 500
PM EDT...
AT 405 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FLORENCE...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IMPACTED INCLUDE FLORENCE...CLAUSSEN...EFFINGHAM...
EVERGREEN...MARS BLUFF AND QUINBY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3419 7986 3430 7966 3430 7962 3427 7957
3423 7955 3421 7955 3419 7957 3418 7957
3412 7952 3412 7953 3410 7952 3403 7976
TIME...MOT...LOC 2005Z 243DEG 8KT 3415 7971
BACONThunderstorm Wind, Bladen
- When
- July 9, 8:30 PM EST to 8:32 PM EST
- Where
- Bladen County, 0.53 mi NW of Tobemory to 0.51 mi NW of Tobemory
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 34.806, -78.876
Fifteen trees were reported down at the intersection of Highway 20 and Chicken Foot Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in South Carolina, July 9 to 10, 20131 death · $350,000 · 50 kt wind · 7 events
- Tornado and Hail in Nebraska, July 9, 2013$1.8 million · EF0 · 6 events
- Heat in Nebraska, July 9, 2013$2.0 million · 2 events
- Flash Flooding and Flooding in Ohio, July 9 to 10, 2013$829,000 · 50 kt wind · 11 events
- Flash Flooding and Flooding in Ohio, July 9 to 11, 2013$415,000 · 6 events
- Flash Flood and Hail in Arizona, July 9, 2013$301,000 · 1.75 in hail · 7 events
- Tornado and Hail in North Dakota, July 9, 2013$140,000 · EF0 · 15 events
- Flash Flooding and Flooding in Ohio, July 9 to 10, 2013$120,000 · 0.75 in hail · 9 events
- Hail and Damaging Winds in Kansas, July 9, 2013$90,000 · 2.75 in hail · 11 events
- Excessive Heat in Oklahoma, July 9 to 10, 20135 injured · 1 event
- Flash Flood and Damaging Wind in Georgia, July 9, 2013$52,000 · 55 kt wind · 2 events
- Flash Flood and Damaging Wind in West Virginia, July 9, 2013$35,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463363.